International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 298 | Views: 402

Research Paper | Mathematics | India | Volume 9 Issue 1, January 2020


On Differentiability and Integrability of Rings

S. R. Gaikwad [2] | A R Gotmare


Abstract: In this paper we study properties of the differential ideals of a ring R and of the iterated skew polynomial rings over R defined with respect to a finite set of commuting derivations of R. The concept of the integration of R associated to a given derivation of R is also introduced and some fundamental properties are studied. This new concept generalizes basic features of the indefinite integrals.


Keywords: Derivations and integrations associated to derivations


Edition: Volume 9 Issue 1, January 2020,


Pages: 99 - 102


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top